Skip to content
My WebMD Sign In, Sign Up
Fever and Cough
avatar
roseballinger posted:
My daughter is 2YR and 7M, she has a cold and cough, so I gave her Children's Robitussin(doc. recommended) about an hour ago. Well now she is spiking a fever of 101.7. Am I able to give her some children's advil at a low dose? Iread the labels on both meds, and it doesn't say anything about do not use with other medication.
Reply
 
avatar
tlkittycat1968 responded:
101.7 really isn't considered to be too high. Is the fever affecting her (is she acting lethargic, out of sorts, etc)? If no, then don't give her anything. If yes, then it's okay to giver her the Advil.
 
avatar
Elizabeth_WebMD_Staff responded:
Hi and Welcome roseballinger,

There is nothing worse than your little one not feeling well. Since your question was posted a couple days ago I hope you were able to get in touch with your health care professional to find the correct dose.

She may feeling better now, so for future reference here are a few resources -

Treating Your Child's Cold or Fever - Slideshow
Kid's Cold Medicine - New Guidelines
12 Natural Tips for Cold & Flu

Please let us know how she is doing,
Elizabeth


Spotlight: Member Stories

I'm 25 years old and I live with my boyfriend and daughter in Wisconsin. I'm just recently a stay at home mom, never knew it was this much wor...More

Helpful Tips

Potty Training Advice
For those of you potty training, when you send your kids to school/daycare/or even in the car where you keep your change of clothes, make ... More
Was this Helpful?
34 of 45 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.